VAERS Explorer

Explore VAERS reports

Search and filter adverse-event reports.

View charts →
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

1,929,324 reports(820 ms)

#2853205Aug 7, 2025
Female·69 yrs·CA·TDAP

diffused redness/itchiness . no pain, afebrile. advised if worsened present to ER.

ErythemaPruritus
#2853206Aug 7, 2025
Female·12 yrs·GA·HPV9, MNQ

syncopal episode about 5 min- assessed patient vital signs . patient was fine afterwards

Syncope
#2853207Aug 7, 2025
Female·5 yrs·TN·HEPA

Second dose of hepatitis a was administered too soon.

Inappropriate schedule of product administration
#2853208Aug 7, 2025
Female·18 yrs·MA·COVID19, TDAP

Pt got up a couple min after vaccination. She went to drop off to get proof printed for school. She had a blank stare then fell, her sister caught her prior to falling but she did hit her head on the side of a pharmacy area. She was out for a couple seconds. O…

DizzinessFallStaringTremor
#2853210Aug 7, 2025
Male·23 yrs·CA·COVID19

I received the J&J Covid vaccine in May of 2021, and later that summer, I began experiencing heart palpitations for the first time in my life. These sensations were unfamiliar and concerning enough that I discussed them with my physician. I was prescribed a 48…

Cardiac stress test normalElectrocardiogram ambulatory normalPalpitationsSupraventricular extrasystoles
#2853211Aug 7, 2025
Male·4 yrs·TX·DTAPIPV, MMRV

AFTER PT LEFT HE WAS IN THE CAR IN BACKSEAT MOM DRIVING AND HE STARTED TO CRY, SHE LOOKED BACK AND HIS EYE WAS SWOLLEN, SHE CAME BACK TO THE CLINIC. BY THS TIME BOTH EYES WERE EDEMATOUS , AND PT WAS STARTING TO HAVE HIVES AND ITCHING ALL OVER, NAUSEA . EMS WAS…

CryingEye swellingNauseaPruritusUrticaria
#2853212Aug 7, 2025
Female·42 yrs·TX·FLU3, HEP, HPV9, TDAP

Patient presented to the pharmacy with a sore arm after receiving immunizations the day before. Site was not red, but patient states that it feels swollen and that her range of motion is limited. Advised her to follow up with us tomorrow is symptoms persist. P…

Mobility decreasedPain in extremityPeripheral swelling
#2853213Aug 7, 2025
Female·19 yrs·MA·MENB

I went to my doctors to get a regular physical she stated to me that I needed to get 2 vaccines, hepatitis A and B. 3 later I go to my appointment to get my vaccine. They give me no explanation on what the vaccine is or any side effects. Later that night my a…

CryingPain in extremityPyrexia
#2853214Aug 7, 2025
Female·0.6 yrs·MI·RV5

No adverse event. Was told to report since patient received her 1st dose at age of 7 months & 20 days.

No adverse eventProduct administered to patient of inappropriate age
#2853215Aug 7, 2025
Female·74 yrs·MO·PNC21

Patient presented to the pharmacy today with redness and some swelling surrounding the injection site approximating 3 inches in diameter, she stated it was warm to the touch, not especially painful but it felt like there was pressure bulging out underneath, an…

Injection site discomfortInjection site erythemaInjection site warmth
#2853216Aug 7, 2025
Male·33 yrs·MD·FLU3, TDAP

Patient stood up after receiving flu and tetanus shot and stated he was feeling dizzy and sweaty. I had him sit back down and put a ice pack on the back of his neck and had him lean over. his wife got him a gatorade and he drank it. I ask him and his wife if…

DizzinessHyperhidrosis
#2853217Aug 7, 2025
Female·11 yrs·MD·MENB

Pt given incorrect vaccine

Wrong product administered
#2853218Aug 7, 2025
Female·22 yrs·NY·VARCEL

small local reaction started evening of the day of vaccination. Mild swelling, erythema with sharp demarcated borders, and itchiness. Then progress to large local reaction two days following 60x60mm in circumference targetoid.

ErythemaPruritusSwelling
#2853219Aug 7, 2025
Male·3 yrs·AR·DTAPIPV

Patient was given a kenrix at age 3 years but patient should have gotten a dtap and polio separately.

Wrong product administered
#2853220Aug 7, 2025
Male·64 yrs·UNK

Persisting symptoms similar to asthma. These persistent symptoms are what I experienced after Covid - "Long Covid. "

AsthmaPost-acute COVID-19 syndrome
#2853221Aug 7, 2025
Female·53 yrs·SC·VARZOS

patient reports having severe diarrhea since the vaccine, till today (8/7/25) and ongoing. has tried over the counter antidiarrheals, probiotics, fiber, with no resolve.

Diarrhoea
#2853222Aug 7, 2025
Male·30 yrs·CA·TDAP

Reports mild tingling in left upper arm and in left hand to localized area x1 day. Denies weakness in LUE, or pain in LUE or decrease in rom. Neurologic and musculoskeletal exam findings were normal on exam. Advised to please complete labs and schedule a follo…

Antinuclear antibodyBlood creatine phosphokinaseBlood folateBlood thyroid stimulating hormoneFull blood countGlycosylated haemoglobin+8 more
#2853223Aug 7, 2025
Female·12 yrs·TX·HPV9, MNQ, TDAP

After vaccinating with last immunization HPV in right deltoid. A few minutes later patient began to say she felt nauseated and her skin was clammy. Transferred patient to reclining chair and took vitals. Blood presure was low and elevated her legs in chair. Pr…

Cold sweatHypotensionNausea
#2853233Aug 7, 2025
Unknown·Age unknown·TX·HEPA

No additional AE/No PQC.; HCP calling to report a 3rd dose of VAQTA administered today (08/06/2025) to a patient who has already received their two doses in the past. The two doses were administered on 08/04/2022 and 02/03/2023, respectively. Confirmed patient…

Extra dose administeredNo adverse event
#2853234Aug 7, 2025
Unknown·Age unknown·COVID19

Itchy eyes at night; This is a spontaneous report received from a Consumer or other non HCP. A patient (age and gender not provided) received BNT162b2 omicron (kp.2) (COMIRNATY (2024-2025 FORMULA)), as dose 1, single (Batch/Lot number: unknown) for covid-19 i…

Eye pruritus
Page 1625 of 96,467